Vol. 78, No. 2, 1978

Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
An algebra of pseudodifferential operators with nonsmooth symbol

Heinz Otto Cordes and D. A. Williams

Vol. 78 (1978), No. 2, 279–290
Mathematical Subject Classification 2000
Primary: 47G05, 47G05
Secondary: 35S05
Milestones
Received: 15 January 1978
Published: 1 October 1978
Authors
Heinz Otto Cordes
D. A. Williams